| Model Number |
REAMER ATTACHMENT-STYLE ZIMMER / HUDSON |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/21/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023. arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.See the attached vendor evaluation.
Event or Problem Description
On 04/21/2023, it was reported by a sales representative via sems that an ar-600rzh reamer attachments spring popped out.This occurred during a case, with no patient effect reported.